The nonrelativistic limit of the nonlinear Dirac equation
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 1, p. 3-12
@article{AIHPC_1992__9_1_3_0,
     author = {Najman, B.},
     title = {The nonrelativistic limit of the nonlinear Dirac equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {1},
     year = {1992},
     pages = {3-12},
     zbl = {0746.35036},
     mrnumber = {1151464},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_1_3_0}
}
Najman, B. The nonrelativistic limit of the nonlinear Dirac equation. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 1, pp. 3-12. http://www.numdam.org/item/AIHPC_1992__9_1_3_0/

[1] M. Balabane, T. Cazanave, A. Douady and F. Merle, Existence of Excited States for a Nonlinear Dirac Field, Commun. Math. Phys., Vol. 119, 1988, pp. 153-176. | MR 968485 | Zbl 0696.35158

[2] T. Cazenave and L. Vazquez, Existence of Localized Solutions for a Classical Nonlinear Dirac Field, Commun. Math. Phys., Vol. 105, 1986, pp. 35-47. | MR 847126 | Zbl 0596.35117

[3] T. Cazenave, Stationary States of Nonlinear Dirac Equation, In Semigroups, Theory and Applications, Vol. I, H. BREZIS, M. G. CRANDALL, F. KAPPEL Eds., Pitman Research Notes in Math. Sciences, pp. 36-42, Longman Scientific and Technical, Essex, 1986. | MR 876926 | Zbl 0611.34003

[4] H.O. Fattorini, Second Order Linear Equations in Banach Spaces, North Holland, 1985. | MR 797071 | Zbl 0564.34063

[5] B. Najman, The Nonrelativistic Limit of the Klein-Gordon and Dirac Equations, In Differential Equations with Applications in Biology, Physics and Engineering, J. GOLDSTEIN, F. KAPPEL, W. SCHAPPACHER Eds., Lect. Notes Pure Appl. Math. , No. 133, 1991, pp. 291-299, Marcel Dekker. | MR 1171477 | Zbl 0744.35038

[6] K. Veselić, Perturbation of Pseudoresolvents and Analyticity in 1/c in Relativistic Quantum Mechanics, Commun. Math. Phys., Vol. 22, 1971, pp. 27-43. | MR 300579 | Zbl 0212.15701